# SDR 2007UALA03944

- Difficulty date: September 27, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,799 hours, 21,242 cycles
- Engine: Pwa PW2037
- Engine time: 54,833 hours, 18,397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW, ENG WOULDN'T SHUTDOWN, HAD TO CYCLE FUEL CUTOFF SWITCH SEVERAL TIMES TO GET ENG TO SHUT DOWN.  ALSO HAD A LOT OF FUEL VAPOR COMING OUT OF TAILPIPE.  ENGINE WAS PUT THROUGH SEVERAL START/STOP SEQUENCES AND NO PROBLEM WAS FOUND.  THIS AIRCRAFT ENGINE HAS NOT FAULTED SINCE THIS ORIGINAL REPORT.
